# SDR AALA20030708

- Difficulty date: July 2, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROW 20-21 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT WIRE SPLICES AT ROW 19-20 AND RESET PINS IN EMERGENCY EXIT LIGHT CONNECTOR.  (M)
